# SDR SF20050730

- Difficulty date: July 30, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

FLT NR 7531 FROM CRW TO IAD, ON TAKEOFF ROLL, NR 1 ENGINE OVERTEMP.  TEMP REACHED 933 FOR APPROX 2 SECONDS.  AIRCREW REJECTED TAKEOFF AND RETURNED TO GATE.
